# SDR 08FDEA03038

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,881 hours, 27,378 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Component: Spoiler
- Component part number: 6517348107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAM SPOTS TOP NR 2 SPOILER REMOVED DAMAGE AREAS, CLEANED AND PREP IAW B727 SRM 51-40-20 PG 12-14,42-47.   FABRICATED REPAIR FILLERS (2) APPROX 7 BY 5, 22 BY 3 AND REPAIR DOUBLERS (2) APPROX 10 BY 6.5 AND 25 BY 4.5 USING .025 7075 T6 IAW B727 SRM 51-40-20 PG 14-15, 23-24 AND B727 SRM 57-50-2 PG 14 AND 17.  HOT BONDED REPAIR REPAIR IAW B727 SRM 51-40-20 PG 56-62.
